# SDR MALA060269

- Difficulty date: April 13, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 17,094 hours, 18,864 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: AIR130902
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND MAIN GEAR GREEN DOWN AND LOCK LIGHT FLICKERED ON AND OFF IN FLIGHT WITH THE GEAR UP AND LOCKED.  AIR RETURNED TO DTW.  REPLACED RT DOWN LOCK HARNESS ASSY.
